# SDR SWAA2016011147873

- Difficulty date: December 16, 2015
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 61,503 hours, 48,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SKIN WEB CORRODED AT BS 500A, BETWEEN STRINGER 28L - 28R.  REPAIRED SKIN IAW SRM.
